MathSciNet Relay Station
MathSciNet bibliographic data
MR2802243 15A24
Wu, Ai-Guo; Lv, Lingling; Duan, Guang-Ren Iterative algorithms for solving a class of complex conjugate and transpose matrix equations. Appl. Math. Comput. 217 (2011), no. 21, 8343–8353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement